Open Journal of Discrete Mathematics

Volume 2, Issue 4 (October 2012)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

4-Cycle Decompositions of Graphs

HTML  Download Download as PDF (Size: 218KB)  PP. 125-130  
DOI: 10.4236/ojdm.2012.24024    4,704 Downloads   6,897 Views   Citations


In this paper we consider the problem of finding the smallest number such that any graph G of order n admits a decomposition into edge disjoint copies of C4 and single edges with at most elements. We solve this problem for n sufficiently large.

Cite this paper

T. Sousa, "4-Cycle Decompositions of Graphs," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 125-130. doi: 10.4236/ojdm.2012.24024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.